Evidence map›Paper›PMID 27703637›Full record

ArticleKorean journal of anesthesiology2016

Intracranial hemorrhage induced uncontrolled seizure in a deceased donor liver transplant patient: a case report.

Seung-Young Oh, Hannah Lee, Yang-Hyo Park, Ho Geol Ryu

Open access · goldAbstract read
In one paragraph

Article in Korean journal of anesthesiology, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.2field-weighted citation impact, top 39% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 2 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 1 institution in 1 country.

Seung-Young OhDepartment of Surgery, Seoul National University Hospital, Seoul, Korea.
Hannah LeeDepartment of Anesthesiology and Pain Medicine, Seoul National University Hospital, Seoul, Korea.
Yang-Hyo ParkDepartment of Anesthesiology and Pain Medicine, Seoul National University Hospital, Seoul, Korea.
Ho Geol RyuDepartment of Anesthesiology and Pain Medicine, Seoul National University Hospital, Seoul, Korea.ORCID 0000-0001-8952-6049
Seoul National University Hospital · KR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Seizure is the second most common neurologic complication after liver transplantation and may be caused by metabolic abnormalities, electrolyte imbalance, infection, and immunosuppressant toxicity. A 61-year-old male patient underwent liver transplantation due to hepatitis B virus-related liver cirrhosis with portal systemic encephalopathy. The immediate postoperative course of the patient was uncomplicated. However, on postoperative day (POD) 6, weakness developed in both lower extremities. No abnormal findings were detected on a brain computed tomography (CT) scan on POD 8, but a generalized tonic clonic seizure developed which was difficult to control even with multiple antiepileptic drugs. A follow-up brain CT scan on POD 15 showed a 2.7 cm sized acute intracranial hemorrhage (ICH) in the left parietal lobe. The patient's mental status improved after 2 months and he was able to communicate through eye blinking or head shaking. Our case reports an acute ICH that manifested into a refractory seizure in a patient who underwent a liver transplant.

Indexed as

EncephalopathyIntracranial hemorrhagesLiver transplantationSeizures

Identifiers

PMID27703637
PMCPMC5047992
OpenAlexW2482574510

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.